Currently there are "8 comments" on this Question:

  1. Carlena says:

    Too much water, too much oxygen, too much alcohol, etc. Some people take it in high doses as a recreational drug, but it's highly unpopular because the trip, well, What do you do when you overdose on diphenhydramine hydrochloride

  2. Carrie says:

    Do NOT take more than is directed on the instructions for diphenhydramine. Otherwise you risk it having the opposite effect – making you wired and keeping you up all night.

  3. Analisa says:

    how much diphenhydramine is an overdose. officially they said it was a friends cause of death? I recently received information on diphenhydramine(benadryl) poisoning. how mu

  4. Misty says:

    Symptoms of a diphenhydramine overdose include extreme sleepiness, confusion, weakness, ringing in the ears, blurred vision, large pupils, dry mouth, flushing, fever, shaking, insomnia, hallucinations, and possibly seizures. More:http://www.chacha.com/question/what-are-the-symptoms-of-a-diphenhydramine-overdose

  5. Arianna says:

    Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center, or emergency room immediately. Symptoms may include coma; excitement; hallucinations; loss of consciousness; muscle twitching; se… More:http://www.drugs.com/cdi/diphenhydramine.html

  6. Kortney says:

    The ingredient diphenhydramine may be found in the following products: Benadryl Nytol Sominex Tylenol PM This list is not all-inclusive. More:http://www.drugs.com/enc/diphenhydramine-overdose.html

  7. Mirna says:

    How much of diphenhydramine is an overdose? so I take diphenhydramine to help me sleep, i take 50mg tablets, 1 did not do anything for me, nither did 2,

  8. Shonna says:

    Benadryl will also relieve runny nose and sneezing whether from a cold or allergy. Diphenhydramine is one of the two main ingredients in Benadryl. If your child experiences overdose symptoms, take him to the E.R. immediately. typically related to allergies, Children's Benadryl can be found in many family medicine. Detail:http://www.ehow.com/about_5125340_side-effects-benadryl-children.html

Comment on this Article: